# SDR 95ZZZM592

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137YV
- Make and model: Beech 1900C
- Aircraft serial: UC137
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP CRACKED .75 INCH ON TRAILING EDGE, 35 INCHES FROM OUTBOARD END OF FLAP.  STOPPED DRILLED AND INSTALLED DOUBLER.  (M)
